Crepant resolutions and open strings

Brini, A., Cavalieri, R. and Ross, D. (2019) Crepant resolutions and open strings. Journal für die reine und angewandte Mathematik (Crelles Journal), 2019 (755). pp. 191-245. ISSN 0075-4102



Copyright, Publisher and Additional Information: © 2017 de Gruyter. Reproduced in accordance with the publisher's self-archiving policy.
  • Published (online): 8 April 2017
  • Published: 1 October 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 11 Nov 2019 15:32
Last Modified: 11 Nov 2019 15:32
Status: Published
Publisher: Walter de Gruyter GmbH
Refereed: Yes
Identification Number:

Share / Export